TITLE

Optimality Conditions and the Hamiltonian for a Distributed Optimal Control Problem on Controlled Domain

AUTHOR(S)
Skritek, Bernhard; Tsachev, Tsvetomir; Veliov, Vladimir
PUB. DATE
August 2014
SOURCE
Applied Mathematics & Optimization;Aug2014, Vol. 70 Issue 1, p141
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper investigates an optimal control problem for a distributed system arising in the economics of endogenous growth. The problem involves a specific coupled family of controlled ODEs parameterized by a parameter (representing the heterogeneity) running over a domain that may dynamically depend on the control and on the state of the system. Existence of an optimal control is obtained and continuity of any optimal control with respect to the parameter of heterogeneity is proved. The latter allows to substantially strengthen previously obtained necessary optimality conditions and to obtain a Pontryagin's type maximum principle. The necessary optimality conditions obtained here have a Hamiltonian representation, and stationarity of the Hamiltonian along any optimal trajectory is proved in the case of time-independent data.
ACCESSION #
96927584

 

Related Articles

  • VaR Criteria for optimal limited change-loss and truncated change-loss reinsurance. Ma, Xiaojing; Wu, Lan // Frontiers of Mathematics in China;Jun2013, Vol. 8 Issue 3, p583 

    Reinsurance can provide an effective way for insurer to manage its risk exposure. In this paper, we further analyze the optimal reinsurance models recently proposed by J. Cai and K. S. Tan [Astin Bulletin, 2007, 37(1): 93-112]. With the criteria of minimizing the value-at-risk (VaR) risk measure...

  • Parameters of social preference functions: measurement and external validity. Graf, Christoph; Vetschera, Rudolf; Zhang, Yingchao // Theory & Decision;Mar2013, Vol. 74 Issue 3, p357 

    Most of the existing literature on social preferences either tests whether certain characteristics of the social context (like intentions of others) influence individual decisions, or tries to estimate parameters of social preference functions describing such behavior at the level of the entire...

  • Mathematical models and control for systems with segregation. Tsirlin, A. // Journal of Mathematical Sciences;Dec2013, Vol. 195 Issue 3, p427 

    We consider mathematical models and optimal control problems for systems that consist of a large number of uncontrolled aggregates and an environment interacting with them. The evolution of each aggregate is described by an ordinary differential equation with a random parameter; the evolution of...

  • Modelling Optimal Control of Cholera in Communities Linked by Migration. Njagarah, J. B. H.; Nyabadza, F. // Computational & Mathematical Methods in Medicine;7/13/2015, Vol. 2015, p1 

    A mathematical model for the dynamics of cholera transmission with permissible controls between two connected communities is developed and analysed. The dynamics of the disease in the adjacent communities are assumed to be similar, with the main differences only reflected in the transmission and...

  • Optimal Control of the Obstacle Problem in a Perforated Domain. Strömqvist, Martin // Applied Mathematics & Optimization;Oct2012, Vol. 66 Issue 2, p239 

    We study the problem of optimally controlling the solution of the obstacle problem in a domain perforated by small periodically distributed holes. The solution is controlled by the choice of a perforated obstacle which is to be chosen in such a fashion that the solution is close to a given...

  • Coefficient conditions for existence of an optimal control for systems of differential equations. Stanzhytskyi, O.; Samoĭlenko, E. // Siberian Mathematical Journal;Jan2014, Vol. 55 Issue 1, p156 

    For systems of ordinary differential equations, we obtain some sufficient conditions of existence of an optimal control in terms of their right-hand sides and the cost functional with the use of compactness methods. In the theorems proven, either the time interval is finite and a solution...

  • A GRADIENT ALGORITHM FOR OPTIMAL CONTROL PROBLEMS WITH MODEL-REALITY DIFFERENCES. SIE LONG KEK; ABD AZIZ, MOHD ISMAIL; KOK LAY TEO // Numerical Algebra, Control & Optimization;Sep2015, Vol. 5 Issue 3, p251 

    In this paper, we propose a computational approach to solve a model-based optimal control problem. Our aim is to obtain the optimal solution of the nonlinear optimal control problem. Since the structures of both problems are different, only solving the model-based optimal control problem will...

  • Homoclinic Orbits for a Class of Nonperiodic Hamiltonian Systems with Some Twisted Conditions. Qi Wang; Qingye Zhang // Abstract & Applied Analysis;2013, p1 

    By the Maslov index theory, we will study the existence and multiplicity of homoclinic orbits for a class of asymptotically linear nonperiodic Hamiltonian systems with some twisted conditions on the Hamiltonian functions.

  • Correct Distinction of Gaussian Hypotheses. Rovsky, V. // Journal of Mathematical Sciences;Jul2005, Vol. 128 Issue 1, p2581 

    For two equivalent Gaussian weak distributions, we study the problem of existence of a Hilbert support with continuous likelihood ratio for these distributions. Bibliography: 2 titles.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics